# SDR 97UAL900562

- Difficulty date: July 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151UA
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Engine: Pwa JT9D7R4G2
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Smoking
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: C, D

## Discrepancy

TOWER REPORTED SMOKE FROM RIGHT MAIN LANDING GEAR.  TAKEOFF ABORTED AT 100 KNOTS.  *S/D*  CHECKED ALL BRAKES AND BRAKE TEMPERATURE INDICATIONS, ALL CHECKS FOUND OK.
